Journal article icon

Journal article

THE DYNAMICS, SHAPES AND ORIGINS OF ELLIPTICAL GALAXIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rsta.1980.0177

Authors


Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
296
Issue:
1419
Pages:
329-338
Publication date:
1980
DOI:
EISSN:
1471-2962
ISSN:
1364-503X
URN:
uuid:8821ae4c-a711-49e6-9002-3e7d9a3c9ea2
Source identifiers:
211642
Local pid:
pubs:211642

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP